# SDR 2023FA0000417

- Difficulty date: July 21, 2023
- Submitted: August 15, 2023
- Operation: General aviation
- Aircraft: N440SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9457
- Aircraft time: 7,371 hours
- Engine: Tmeca ARRIEL1E2
- Engine time: 7,707 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292000800
- Part serial: 18635
- Condition: Making Metal
- Location: #1
- Part time: 7,707 hours, 12,248 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE #1 ENGINE CHIP LIGHT ILLUMINATED.  AFTER 2 ATTEMPTS TO BURN THE LIGHT REMAINED ON.  THE ENGINE POWER WAS REDUCED AND PLANNING FOR PRECAUTIONARY LANDING BEGAN.  THE ENGINE WAS THEN SHUT DOWN AND A RUN-ON LANDING WAS PERFORMED WITH NO FURTHER INCIDENTS.  THE CHIP PLUG WAS INSPECTED REF MM AND TECH SUPPORT. PLUGS CLEANED AND GROUND RUNS WERE PERFORMED, THE AIRCRAFT WAS RETURNED TO SERVICE.
